# SDR ASAA2013031994208

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 49,931 hours, 27,978 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: ABG22V5C
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR RETRACTED NORMALLY ON DEPARTURE LT MAIN THEN EXTENDED ON CLIMBOUT.  RAN LANDING GEAR DISAGREE CHECKLIST ALL GEAR REMAINED RETRACTED WITH GEAR HANDLE IN UP POSITION.  ACFT GROUNDED.  REMOVED AND INSTALLED A NEW ACTUATOR PIN AND BEARINGS TO LT MLG UPLOCK LINK ASSY.  REQUIRES GEAR SWING REF AMM 32-32-31-404-056 9C (1) (I-K) AND COTTER PINS INSTALLED. NEW LT MLG UPLOCK SENSOR WAS INSTALLED, ACCOMPLISHED TEST OF THE LANDING GEAR POSITION INDICATING AND WARNING SYS AND OPS TEST OF LT MLG IAW AMM 32-61-00-725-001 & OPS CK GOOD.
